# SDR AALA202308079815

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 66,976 hours, 31,040 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Part number: D5537131420053
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VERTICAL STABILZER #4 RUDDER HINGE ARM LOWER MIDDLE FASTENER HOLE IS WORN / OBLONGED AT STATION 263 AND RIB 6. REPLACED HINGE ARM PER SRM 55-36-42.
